# SDR SWIA201024526

- Difficulty date: July 11, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 18,091 hours, 15,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE DIFFICULT TO OPERATE.  (FLT 6178)  LUBED DOOR LOCKING MECHANISM.
